# SDR SWAA2022041170475

- Difficulty date: December 6, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 74,930 hours, 44,334 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM D303679. FOUND CRACK IN PANEL BEHIND MULE HOOK UP APPROXIMATELY 16' LONG. CRACK LOCATED IN WHEEL WELL VAPOR BARRIER ON RH SIDE BETWEEN RBL 45.64 AND RBL 54.21. / APPLIED INTERIM REPAIR IWA SRM 57-10-10-1A-2; PARA 2.C.(4)(A)
